# SDR 97ZZZX1671

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N388GS
- Make and model: Skrsky S76B
- Aircraft serial: 760410
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Part number: 7620103501101
- Condition: Cracked
- Location: Cabin Overhead
- Part time: 1,608 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DOING CABIN INSPECTION, THE OVERHEAD LATERAL VIBRATION SUPPORT BEAM WAS FOUND CRACKED IN THE LOWER LEFT AND RIGHT CORNERS.  THE SUPPORT BEAM WAS REPLACED WITH A NEW SUPPORT BEAM AND WAS MODIFIED IAW SIKORSKY INSTRUCTIONS AND 8110 INFORMATION.
